August 11 2020

KETOPROFEN

List of brands containing ketoprofen   

This page contains list of brands of authorized pharmaceutical specialties of the active principle ketoprofen in the countries listed below:

Australia] [ Brazil] [ Canada] [ France] [ Germany] [ India] [ Italy] [ Japan] [ Korea] [ Mexico] [ Puerto Rico] [ Spain] [ Turkey] [ United Kingdom] [ U.S.A]

Given the nature of the pharmaceutical market, some specialties may be unavailable, have been removed from pharmaceutical market or have changed its name. So that, in no case can take decisions based on the information contained in the page. MEDIZZINE is not responsible for any damage arising from the information provided, which may be incomplete or outdated.

Indications and usage     

Ketoprofen is a nonsteroidal antiinflammatory drug (NSAID) endowed with a potent analgesic activity, very effective in the treatment of rheumatic diseases and traumatological or inflammatory disturbances.

Ketoprofen is used for treatment of rheumatoid arthritis, osteoarthritis, ankylosing spondylitis and acute episodes of gout.

Ketoprofen is indicated also for period pain, musculoskeletal disorder such as low back pain, sciatica, bursitis, synovitis, tendinitis and fibrositis.

Medizzine recommends consult your doctor if you are unsure (or you do not know) why you have been given ketoprofen.

Other ingredients of available commercial presentations:

Injectable solution:

Each ampoule contains 100 mg ketoprofen. The other ingredients (excipients) are: arginine, benzyl alcohol (25 mg/ml), citric acid monohydrate and water for injections.

Suppositories:

In addition to the active ingredient, each suppository contains colloidal anhydrous silica and solid semisynthetic glycerides.

Retard tablets:

Besides the active ingredient, the other ingredients (excipients) are: calcium hydrogen phosphate dihydrate, hydroxyethylcellulose, magnesium stearate and coating (cellulose acetate phthalate, diethyl phthalate and ethyl acetate).

Tablets:

In addition to ketoprofen (INN), the other ingredients (excipients) include lactose monohydrate, corn starch, sugar powder with starch (sucrose 40.32 mg / tablet), dextrin, amberlite, magnesium stearate. Enteric coating: Opadry YP-6-2125 (polyvinyl acetate phthalate, talc, triethyl citrate, titanium dioxide, yellow aluminum lake) and varnish (wax carnauba).

Capsules:

In addition to the active ingredient, each capsule contains lactose, talc and magnesium stearate.

Warning:

The composition of the various presentations may vary from one country to another. We recommend you consult the information provided by your local supplier.

Important information     

The tablets contain lactose and sucrose. Capsules contain lactose. If your doctor has told you have an intolerance to some sugars, contact him before taking any of these specialties of the drug.

The injectable solution contains benzyl alcohol, so should not be given to premature or newborn babies. May cause toxic reactions and allergic reactions in children under 3 years.

Before taking the drug     

Do not use ketoprofen

If you are allergic (hypersensitive) to ketoprofen, to other nonsteroidal antiinflammatory drugs or any of the other ingredients of the medicinal product prescribed to you. If you think may be allergic, ask your doctor.

Allergy symptoms may include:

- Asthma attacks with shortness of breath, audible wheezing or rapid breathing.
- More or less sudden swelling of face, lips, tongue or elsewhere in the body. It is especially critical if it affects the vocal cords.
- Hives, itching, rash
- Anaphylactic shock (loss of consciousness, paleness, sweating, etc.).

Nor you should take this medicine:

- If you have or have had an ulcer or bleeding from stomach or duodenum or suffer or have suffered a perforation of digestive tract.
- if you have severe heart, liver or kidney problems,
- If you are in the third trimester of pregnancy.
- If you are under 15 years

Take special care with ketoprofen

If you have or have had an ulcer, bleeding or perforation of the stomach or duodenum, which can be manifested by an intense or persistent abdominal pain and/or black stools, or even without previous warning symptoms.

This risk increases when are used high doses and prolonged treatment, in patients with a history of peptic ulcer and in elderly. In these cases, your doctor will consider the possibility of associating a protective stomach medicine.

Tell your doctor:

- If you are taking medications that alter blood clotting or increase the risk of ulcers, such as oral anticoagulants or antiplatelet agents (acetylsalicylic acid type). You should also tell your doctor if you are taking other medicines that may increase the risk of bleeding such as steroids and antidepressants selective reuptake inhibitors (SSRIs).
- If you have Crohn's disease or ulcerative colitis since the class of drugs to which belongs ketoprofen may worsen these conditions.

Cardiovascular cautions

Medicines such as ketoprofen may be associated with an small increased risk of heart adverse events (myocardial infarction) or stroke, especially when used in high doses and/or prolonged treatment. Do not exceed the dose or duration of treatment recommended. If you have heart problems, previous stroke or think you may be at risk for these pathologies (eg you have high blood pressure, suffering diabetes, have high cholesterol level or are a smoker) you should ask your doctor if this treatment is right for you.

Also, these drugs can cause fluid retention, especially in patients with heart failure and/or arterial hypertension.

Taking other medicines

Tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including herbal products or drugs obtained without a prescription.

In particular, tell your doctor if you are taking:

- Aminoglycoside antibiotics, eg gentamycin,
- Any other NSAIDs, including ibuprofen, acetylsalicylic acid, etc.
- Anti-platelet agents, used to reduce the formation of blood clots
- Anticoagulants, such as acenocoumarol or warfarin, to stop the blood clotting,
- Antidepressants medicines of the selective serotonin reuptake inhibitors class (SSRIs)
- Cardiac glycosides, such as digoxin, to treat heart failure and arrhythmias,
- Cyclosporin or tacrolimus, immunosuppressive agents, which decrease the immune response,
- Diuretics (water tablets), eg amiloride,
- Lithium, to treat depression and bipolar disorder,
- Methotrexate, to treat some inflammatory diseases, as rheumatoid arthritis and some type of cancers,
- Quinolone antibiotics, such as moxifloxacin, norfloxacin or ciprofloxacin, to treat bacterial infections
- Sulphonamides, to treat some bacterial infections,
- Antiepileptic drugs, as phenytoin,
- Oral antidiabetic agents, such as gliclazide,
- Probenecid, to treat gout,
- Medicines to treat hypertension and other heart diseases, such as beta-blockers,
- Mifepristone, used to end pregnancy,
- Oral corticoids, such as prednisolone,
- Zidovudine, used to treat AIDS,

Remember that your doctor has prescribed this medicine only for you. Never give it to someone else.

Use with food and beverages

Ketoprofen should be taken with or shortly after meals.

Consult your doctor or pharmacist before taking any medicine.

Special physiological situations

Pregnancy and lactation

Always consult your doctor or pharmacist before taking any medicine during pregnancy or lactation.

Cautions during pregnancy and in women of childbearing age

Because administration of drugs of ketoprofen's class has been associated with an increased risk of congenita abnormalities and l abortions, its administration is not recommended during the first and second quarters of pregnancy unless it is considered absolutely necessary. In these cases the dose and duration will be limited to a minimum. In the third quarter the administration of ketoprofen is contraindicated

Patients of childbearing age should take into account that the type of drugs to which belongs ketoprofen has been associated with a decreased ability to conceive.

Lactation

Its use is not recommended during lactation since has not been established clinical safety of ketoprofen during this period

Use in children

Its use is not recommended in children under 15.

Driving and using machines

Treatment with ketoprofen may cause drowsiness or dizziness. If you experience these effects, do not drive or operate any tools or machines.

Consult your doctor or pharmacist before taking any medicine.

How to use ketoprofen     

Follow carefully the instructions of use of ketoprofen provided by your doctor. Consult your doctor or pharmacist when in doubt. Follow the instructions of the physician in preference to those given on this website, which may be different. Ask your doctor to explain any aspect that you do not understand, contained in the instruction leaflet that comes with the medicine.

The usual dose is:

Adults:

The recommended starting dose is 100-200 mg a day, according to the clinical condition, administered regularly throughout the day at divided doses of 50 mg each, taken with foods.

It is important that you use the lowest dose that relieves pain or control. Ketoprofen should not be taken longer than necessary to control symptoms.

The dosage form of 200 mg should be administered once a day.

If you think the effect of the medicine is too strong or too weak, consult your doctor.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

While you take ketoprofen     

If a doctor prescribes another medicine, tell you are taking ketoprofen.

Check with your doctor regularly developments of disorder that motivates the use of ketoprofen. Maybe there is some reason that prevented you properly receive the indicated doses and induce your doctor to erroneous conclusions about treatment.

Do not restart treatment with ketoprofen at your own risk without first talking to your doctor, nor encourage its use by another person, even if have the same symptoms you have. Nor is it advisable to interrupt or reduce the dose without considering the opinion of your doctor.

If you feel unwell during treatment with ketoprofen, immediately consult your doctor.

If you take more than you should:

If you take more ketoprofen than you should, contact the nearest casualty department or tell your doctor immediately. Remember to take the pack and any remaining medicine with you (even if is empty)..

In case of overdose or accidental ingestion, consult the Toxicology Information Service of your country.

If you forget to take ketoprofen

Do not take a double dose to make up for missed doses.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

Side Effects of ketoprofen     

Like all medicines, ketoprofen can cause side effects, although not everybody gets them.

The frequency of side effects is classified into:

Very common: affect 1 out of 1-10 patients
Common: affect 1 out of 10-100 patients
Uncommon: affect 1 out of 100-1.000 patients
Rare: affect 1 out of 1.000-10.000 patients
Very Rare: affect less than 1 in 10,000 patients
Incidence not known: Can not be established the true incidence from the available data

Gastrointestinal side effects:

The most common side effects that occur with drugs such as ketoprofen are gastrointestinal: peptic ulcers, gastrointestinal bleeding, perforations (sometimes fatal), especially in elderly. Have also been observed nausea, vomiting, diarrhea, flatulence, constipation, heartburn, abdominal pain, blood in stool, mouth ulcers, eworsening of ulcerative colitis and Crohn's disease.

Less frequently have been observed the appearance of gastritis.

Cardiovascular side effects:

Medicines such as ketoprofen may be associated with a moderate increased risk of cerebral or heart attack (myocardial infarction) . There have also been observed edema (fluid retention), arterial hypertension and heart failure associated to treatments with drugs like ketoprofen

Very rarely, medicines such as ketoprofen may be associated with serious bullous reactions such as Steven Johnson syndrome and toxic epidermal necrolysis.

Liver side effects:

Medicines such as ketoprofen may be associated,rarely to liver injuries.

This list does not include all adverse reactions associated with the use of ketoprofen, both well established as those that are under consideration or confirmation. In case you feel unwell, should immediately consult with the doctor who prescribed this medicine.

If you notice any side effects not listed in this website or in the leaflet accompanying the package, ask your doctor or pharmacist.

If any of the side effects gets serious, tell your doctor or pharmacist.

List of brands containing ketoprofen     

This page contains list of brands of authorized pharmaceutical specialties of the active principle ketoprofen in the countries listed below:

Australia] [ Brazil] [ Canada] [ France] [ Germany] [ India] [ Italy] [ Japan] [ Korea] [ Mexico] [ Puerto Rico] [ Spain] [ Turkey] [ United Kingdom] [ U.S.A]

Given the nature of the pharmaceutical market, some specialties may be unavailable, have been removed from pharmaceutical market or have changed its name. So that, in no case can take decisions based on the information contained in the page. MEDIZZINE is not responsible for any damage arising from the information provided, which may be incomplete or outdated.

Warning:

With exceptions expressly indicated, these lists do not include active principle associations with other drugs or clinical use containers.

Australia:     

ORUVAIL SR 200 mg, extended release capsules
ORUDIS SR 200 mg, extended release capsules
ORUDIS 100 mg, suppositories

Brazil:     

ARTRINID 50 mg, capsules
ARTRINID 50 mg/ml, injectable solution
ARTROSIL 160 mg, capsules
ARTROSIL 320 mg, capsules
BI-PROFENID 150 mg, tablets
CEPROFEN 50 mg, capsules
CETOPROFENO CRISTALIA 50 mg, injectable solution
CETOPROFENO CRISTALIA 100 mg, injectable solution
CETOPROFENO EMS 50 mg, capsules
CETOPROFENO MEDLEY 20 mg/ml, oral drops
CETOPROFENO MEDLEY 50 mg, capsules
CETOPROFENO EUROFARMA 150 mg, injectable solution
CETOPROFENO MEDLEY 100 mg, tablets
CETOPROFENO RANBAXY 100 mg, tablets
CETOPROFENO SANOFI-AVENTIS 100 mg, tablets
CETOPROFENO SANOFI-AVENTIS 20 mg/ml, oral drops
FLAMADOR 100 mg, injectable solution
FLAMADOR 50 mg, capsules
PROFENID 100 mg, suppositories
PROFENID 1 mg/ml, oral solution
PROFENID 2%, oral solution
PROFENID 50 mg, capsules
PROFENID 50 mg, injectable solution
PROFENID ENTERICO 100 mg, tablets
PROFENID RETARD 200 mg, extended release tablets
PROFENID ENTERICO 100 mg, tablets
PROFENID IV 100 mg, injectable solution

Canada:     

KETOPROFEN AA PHARMA 50 mg, capsules
KETOPROFEN AA PHARMA SR 200 mg, extended release tablets
KETOPROFEN PHARMEL 100 mg, suppositories
KETOPROFEN-E AA PHARMA 50 mg, tablets
KETOPROFEN-E AA PHARMA 100 mg, tablets
PMS-KETOPROFEN 50 mg, capsules
PMS-KETOPROFEN E-50 50 mg, tablets
PMS-KETOPROFEN E-100 100 mg, tablets
PMS-KETOPROFEN 50 mg, suppositories
PMS-KETOPROFEN 100 mg, suppositories

France:     

BI PROFENID LP 100 mg, extended release tablets
KETOPROFENE ARROW 150 mg, divisible tablets
KETOPROFENE ARROW LP 100 mg, extended release tablets
KETOPROFENE ARROW L.P. 200 mg, extended release capsules
KETOPROFENE BIOGARAN 150 mg, divisible tablets
KETOPROFENE BIOGARAN LP 100 mg, extended release tablets
KETOPROFENE EG 150 mg, divisible tablets
KETOPROFENE EG LP 100 mg, extended release tablets
KETOPROFENE MACOPHARMA 100 mg, injectable solution
KETOPROFENE MACOSOL 100 mg, solution for perfusion
KETOPROFENE MEDAC 25 mg/ml, solution for perfusion
KETOPROFENE MYLAN LP 100 mg, extended release tablets
KETOPROFENE MYLAN LP 200 mg, extended release capsules
KETOPROFENE PHARMY II 50 mg/ml, injectable solution
KETOPROFENE RANBAXY 100 mg, tablets
KETOPROFENE RANBAXY 50 mg, capsules
KETOPROFENE RANBAXY LP 100 mg, extended release tablets
KETOPROFENE RANBAXY LP 200 mg, extended release tablets
KETOPROFENE SANDOZ LP 200 mg, extended release cappsules
KETOPROFENE TEVA 150 mg, divisible tablets
KETOPROFENE TEVA LP 100 mg, extended release tablets
ETOPROFENE TEVA LP 200 mg, extended release capsules
KETOPROFENE ZENTIVA LP 100 mg, extended release tablets
KETUM 100 mg, tablets
KETUM LP 200 mg, extended release capsules
PROFEMIGR 150 mg, divisible tablets
PROFENID 100 mg, tablets
PROFENID 100 mg, injectable solution
PROFENID 100 mg, suppositories
PROFENID 50 mg/ml, , injectable solution
PROFENID 50 mg, capsules
PROFENID LP 200 mg, extended release capsules
PROFENID LP 200 mg, extended release tablets
TOPREC 1 mg/ml, oral solution
TOPREC 25 mg, tablets

Germany:     

ALRHEUMUN 50 mg, 50 & 100 capsules
ALRHEUMUN FORTE 100 mg, 50 & 100 capsules
GABRILEN N 50 mg, 20, 50 & 100 capsules
GABRILEN N 100 mg, 20, 50 & 100 capsules
GABRILEN RETARD 200 mg, 20 & 50 extended release capsules
GABRILEN GS 25 mg, 20 tablets
GABRILEN N 50 mg/ml, injectable solution

India:     

KETOFEN 50 mg, tablets
KETOFEN 100 mg, tablets
OSTOFEN 50 mg, capsules
REDUFEN 50 mg, tablets
REDUFEN 100 mg, tablets
RHOFENID 100 mg, tablets
RHOFENID 200 mg, extended release tablets
RHOFENID 5 mg/mL, injectable solution
RHOFENID 50 mg/mL, injectable solution
VOFANE 50 mg/mL, injectable solution

Italy:     

ALKET 200 mg, extended release capsules
DOLGOSIN 50 mg/ml, injectable solution
DOLGOSIN 200 mg, extended release capsules
EUKETOS 200 mg, extended release capsules
FASTUM 25 mg, tablets
FLEXEN 100 mg, suppositories
FLEXEN 200 mg, extended release capsules
FLEXEN 50 mg, capsules
HIRUFLOG 50 mg/ml, injectable solution
IBIFEN 50 mg, sachets IBIFEN 100 mg, capsules
IBIFEN 20 mg/ml, injectable solution
IBIFEN 40 mg/ml, injectable solution
IBIFEN 200 mg, extended release tablets
IBIFEN 25 mg/ml, oral drops
IBIFEN 50 mg, capsules
ISOFENAL 50 mg/ml, injectable solution
KETALGESIC 25 mg, capsules
KETOPLUS 200 mg, extended release capsules
KETOPROFENE ALMUS 40 mg/ml, injectable solution
KETOPROFENE DOC GENERICI 200 mg, extended release capsules
KETOPROFENE EG 200 mg, extended release capsules
KETOPROFENE EG 50 mg, capsules
KETOPROFENE EUROGENERICI 40 mg/ml, injectable solution
KETOPROFENE PENSA 25 mg, effervescent tablets
KETOPROFENE SANDOZ 200 mg, extended release capsules
KETOPROFENE UNION HEALTH 40 mg/ml, injectable solution
KETORET 200 mg, extended release capsules
KETOSELECT 50 mg, capsules
ORUDIS 100 mg, suppositories
ORUDIS 50 mg/ml, injectable solution
ORUDIS 20 mg/ml, injectable solution
ORUDIS 200 mg, extended release capsules
ORUDIS 50 mg, capsules
STEOFEN 200 mg, extended release capsules

Japan:     

ANEOL 50 mg, suppositories
ANEOL 75 mg, suppositories
CAPISTEN IM 50 mg, injectable solution
EPATEC 50 mg, suppositories
EPATEC 75 mg, suppositories
KETOPROFEN TANABE 75 mg, suppositories
KETOPROFEN TANABE 75 mg, suppositories
MEGEIDE 50 mg, suppositories
MEGEIDE 75 mg, suppositories
MEGEIDE IM 50 mg, injectable solution
MENAMIN 150 SR, extended release capsules
MENAMIN 50 mg, suppositories
MENAMIN 75 mg, suppositories
MENAMIN IM 50 mg, injectable solution
OLUSAPOS 50 mg, suppositories
OLUSAPOS 75 mg, suppositories
ORUDIS 50 mg, suppositories
ORUDIS 75 mg, suppositories
ORUDIS 150 SR, extended release capsules
RAYNANON 75 mg, suppositories

Korea:     

KETOPROFEN BUKWANG 50 mg/ml, injectable solution
KETOPROFEN AHNGOOH 50 mg/ml, injectable solution
KETOPROFEN ASIA 50 mg/ml, injectable solution
KETOPROFEN BORAM 50 mg/ml, injectable solution
KETOPROFEN BORYUNG 50 mg/ml, injectable solution
KETOPROFEN DAIHAN 50 mg/ml, injectable solution
KETOPROFEN DONGKOOK 50 mg/ml, injectable solution
KETOPROFEN KUHNIL 50 mg/ml, injectable solution
KETOPROFEN KYUNGDONG 50 mg/ml, injectable solution
PROFENID 25 mg, capsules
PROFENID 50 mg, capsules
PROFENID 50 mg/ml, injectable solution
RHEUTIN 25 mg, capsules
RHEUTIN 50 mg, capsules
TOPREN 50 mg/ml, injectable solution

Mexico:     

ARTHRIL 100 mg, 10, 15 & 20 capsules
BI-PROFENID 150 mg, 10, 20 & 30 tablets
EFIKEN 100 mg, 15 capsules
KETOFLEX 100 mg, 15 capsules
K-PROFEN 150 mg, 4, 8, 10 & 30 extended release capsules
OKI 3A 80 mg, 30 sachets with granules
OKI 3A 8%, 30 ml oral drops
PAINSIK 100 mg, 15 capsules
PROFENID 100 mg, 20 capsules
PROFENID 37.5/5 ml, powder for oral solution
PROFENID 200 mg, 20 capsules
PROFENID 100 mg, 6 suppositories
PROFENID I.M. 50 mg/ml, injectable solution
PROFENID I.V. 100 mg, powder for injectable solution
PROFENID RETARD 200 mg, 20 extended release tablets

Spain:     

FASTUM cápsulas, 40 capsules
KETOPROFENO RATIOPHARM 50 mg, 40 capsules
ORUDIS 50 mg, 40 capsules/ tablets
ORUDIS retard 200 mg, 20 extended release tablets
ORUDIS 100 mg, 30 tablets
ORUDIS 50 mg/ml, injectable solution
ORUDIS 100 mg, 12 suppositories

Turkey:     

BI-PROFENID 150 mg, tablets
PROFENID 1 mg/ml, syrup
PROFENID 100 mg, suppositories
PROFENID 50 mg/ml, injectable solution
PROFENID RETARD 200 mg, extended release tablets
PROFLAM 1 mg/ml, syrup

United Kingdom:     

KETOCID 200 mg, modified-release capsules
KETOPROFEN ALLIANCE HEALTHC 100 mg, modified-release capsules
KETOPROFEN ALLIANCE HEALTHC 200 mg, modified-release capsules
ORUDIS 50 mg, capsules
ORUVAIL 100 mg, modified-release capsules
ORUVAIL 150 mg, modified-release capsules
ORUVAIL 200 mg, modified-release capsules
TILOKET 50 mg, capsules
TILOKET CR 100 mg, modified-release capsules
VALKET RETARD 200 mg, modified-release capsules

U.S.A. and Puerto Rico:     

KETOPROFEN ANDRX PHARMA 100 mg, 100 capsules

KETOPROFEN ANDRX PHARMA 200 mg, 100 extended release capsules
KETOPROFEN MYLAN 50 mg, 100 capsules
KETOPROFEN MYLAN 75 mg, 100 capsules
KETOPROFEN PHYSICIANS TOTAL CARE 50 mg, 30 capsules
KETOPROFEN PHYSICIANS TOTAL CARE 75 mg, 10, 20, 30, 60, 90 & 100 capsules
KETOPROFEN PHYSICIANS TOTAL CARE 200 mg, 10, 30, 60 & 100 extended release capsules
KETOPROFEN TEVA 50 mg, 100 capsules
KETOPROFEN TEVA 75 mg, 100 capsules

Page updated: December 21, 2010.